# SDR SWAA2012031302129

- Difficulty date: March 13, 2012
- Submitted: March 13, 2012
- Operation: Air carrier
- Aircraft: N623SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27933
- Aircraft time: 52,512 hours, 42,458 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Adi
- Part number: 7725005005
- Part serial: 5A3370
- Condition: Faulty
- Location: E&E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SHORTLY AFTER TAKEOFF IN LAS, NR 2 ADI COMPUTER FLAG CAME INTO VIEW, FLIGHT DIRECTOR BARS REMAINED IN INITIAL TOGA POSITION THROUGHOUT THE FLIGHT.  BETWEEN 19,000 FEET AND 22,000 / FEET, F/O AND CAPTAIN NOTICED AN OZONE SMELL WHICH DISSIPATED.  REMOVED AND REPLACED NR 2 ADI PER AMM.
